- Your Heart
- Ask Dr. T
- Heart Healthy Living
- About Us
- Contact Us
Heart Healthy Living
Don’t let your right hand know what your left hand is doing…
I am sure you have seen the Cialis ad; it has been around for quite a while and like many others, it plays on TV in context with the expected male audience. While morning shows receive their share of women-focused advertising, men are targeted when sport shows are present.
Men are expected (when not lusting after manly trucks, boats or guns) to struggle with hair loss and/or ED, while on the internet (where things are less strictly supervised), they get encouraged to grow their penis size to unheard-of proportions.
As some call it - the boner pill ad – promising men to be ready anytime the moment is right, even though (as the earnest voice in the background intones), it is not for everyone. At that point a list of instructions for your health care provider follows, to make sure he knows. As we don’t want to focus on all these potential complications the latter is said at a slightly faster pace and lower tone.
Meanwhile, this gorgeous woman in the ad smiles, because she knows you will be ready: Cialis (or levitra, staxyn, stendra and Viagra) at the rescue. Negotiations follow (discretely), and the end result suggests Nirvana – or not! Because what happens when Cialis has done its job (after you have convinced your doctor to overlook your many medical ailments): Your reward, you get to sit in separate bathtubs holding hands! Good luck with that erection. Maybe your doctor should have counseled you about the problems of sex between two bathtubs instead!
Ask Doctor T. Blog
I have been advised by my primary physician to schedule a cardiac catherization and possible stent placement procedure after having a Nuclear Stress Test with the following "Findings:
The study quality is excellent. There is no transient LV ischemic dilatation noted. The left ventricular...
I have a friend with internal defibulator. can I perform cpr and is it possible for me to get shocked if the debibulator is going off?